ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Application of D transforms in the analysis of nonlinear distributed parameter systems

Dasarath, BV (1972) Application of D transforms in the analysis of nonlinear distributed parameter systems. In: Proceedings of the IEEE, 60 (11). pp. 1438-1439.

[img] PDF
D_tran.pdf - Published Version
Restricted to Registered users only

Download (236Kb) | Request a copy
Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...

Abstract

The scope of application of Laplace transforms presently limited to the study of linear partial differential equations, is extended to the nonlinear domain by this study. This has been achieved by modifying the definition of D transforms, put forth recently for the study of classes of nonlinear lumped parameter systems. The appropriate properties of the new D transforms are presented to bring out their applicability in the analysis of nonlinear distributed parameter systems.

Item Type: Editorials/Short Communications
Additional Information: Copyright 1972 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Others
Date Deposited: 22 Jun 2010 10:24
Last Modified: 19 Sep 2010 06:09
URI: http://eprints.iisc.ernet.in/id/eprint/28593

Actions (login required)

View Item View Item